Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2008, Issue 624

Issues

The number of smallest parts in the partitions of n

George E. Andrews
Published Online: 2008-10-29 | DOI: https://doi.org/10.1515/CRELLE.2008.083

Abstract

We denote by spt(n) the total number of appearances of the smallest part in each integer partition of n. We shall relate spt(n) to the Atkin-Garvan moments of ranks, and we shall prove that 5 | spt(5n + 4), 7 | spt(7n + 5) and 13 | spt(13n + 6).

About the article

Received: 2007-06-22

Revised: 2007-07-31

Published Online: 2008-10-29

Published in Print: 2008-11-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2008, Issue 624, Pages 133–142, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2008.083.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Nayandeep Deka Baruah and Nilufar Mana Begum
International Journal of Number Theory, 2019, Page 1
[2]
Julia Q. D. Du, Edward Y. S. Liu, and Jack C. D. Zhao
International Journal of Number Theory, 2019, Volume 15, Number 06, Page 1267
[4]
Su-Ping Cui, Nancy S. S. Gu, and Li-Jun Hao
International Journal of Number Theory, 2017, Page 1
[5]
Alexander E. Patkowski
International Journal of Number Theory, 2015, Volume 11, Number 07, Page 2191
[6]
George Andrews, Freeman Dyson, and Robert Rhoades
Mathematics, 2013, Volume 1, Number 3, Page 76
[7]
Chris Jennings-Shaffer
The Quarterly Journal of Mathematics, 2015, Volume 66, Number 3, Page 837
[8]
Kathrin Bringmann, Amanda Folsom, and Robert Rhoades
Pacific Journal of Mathematics, 2015, Volume 274, Number 1, Page 1
[9]
Chris Jennings-Shaffer
International Journal of Number Theory, 2015, Volume 11, Number 03, Page 683
[10]
Acadia Larsen, Alexa Rust, and Holly Swisher
International Journal of Number Theory, 2014, Volume 10, Number 08, Page 2115
[11]
George Andrews, Robert Rhoades, and Sander Zwegers
Algebra & Number Theory, 2013, Volume 7, Number 9, Page 2103
[12]
MATTHIAS WALDHERR
International Journal of Number Theory, 2013, Volume 09, Number 03, Page 675
[13]
NICKOLAS ANDERSEN
International Journal of Number Theory, 2013, Volume 09, Number 03, Page 713

Comments (0)

Please log in or register to comment.
Log in